# SDR FDEA201005111506

- Difficulty date: May 11, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 65256071
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, EXTERIOR SURFACE - T/E LOWER RADIUS LIP AT LT AFT LAV SERVICE DOOR CUT OUT. APPROX BS 1180, ABOVE STR 22L.  REMOVED SKIN TRIPLER AT EXTERIOR SKIN T/E LOWER RADIUS LIP AT AFT LAV SERVICE DOOR BS 1180 STR 22L IAW SRM 51-30-2 AND FABRICATED NEW SKIN TRIPLER FROM 7075T6 .071 DIM: 20" X 20.4" IAW DWG 65-25607 AND INSTALLED NEW SKIN TRIPLER IAW SRM 51-30-2.
